# SDR A6WA201542764

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 27,405 hours, 26,467 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 601R3180721
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT VENT PANEL SUPPORT HAS A CRACK AT BOTTOM RIVET.
